Title: Dhage Iteration Method for Nonlinear First Order Hybrid Differential Equations with a Linear Perturbation of Second Type
Author(s): B.C. Dhage
Pages: 49-61
Cite as:
B.C. Dhage, Dhage Iteration Method for Nonlinear First Order Hybrid Differential Equations with a Linear Perturbation of Second Type, Int. J. Anal. Appl., 12 (1) (2016), 49-61.

Abstract


In this paper the authors prove algorithms for the existence and approximation of the solutions for an initial and a periodic boundary value problem of nonlinear first order ordinary hybrid differential equations with a linear perturbation of second type via Dhage iteration method. Examples are furnished to illustrate the hypotheses and main abstract results of this paper.

Full Text: PDF

 

References


  1. B.C. Dhage, Periodic boundary value problems of first order Carath´ eodory and discontinuous differential equations, Nonlinear Funct. Anal. & Appl. 13(2) (2008), 323-352.

  2. B.C. Dhage, Quadratic perturbations of periodic boundary value problems of second order ordinary differential equations, Differ. Equ. Appl. 2 (2010), 465–486.

  3. B.C. Dhage, Hybrid fixed point theory in partially ordered normed linear spaces and applications to fractional integral equations, Differ. Equ Appl. 5 (2013), 155-184.

  4. B.C. Dhage, Partially condensing mappings in ordered normed linear spaces and applications to functional integral equations, Tamkang J. Math. 45 (2014), 397-426.

  5. B.C. Dhage, Approximation methods in the theory of hybrid differential equations with linear perturbations of second type, Tamkang J. Math. 45 (2014), 39-61.

  6. B.C. Dhage, Global existence and convergence analysis for hybrid differential equations, Comm. Appl. Anal. 19 (2015), 439-452.

  7. B.C. Dhage, A new monotone iteration principle in the theory of nonlinear first order integro-differential equations, Nonlinear Studies 22 (3) (2015), 397-417.

  8. B.C. Dhage, Operator theoretic techniques in the theory of nonlinear hybrid differential equations, Nonlinear Anal. Forum 20 (2015), 15-31.

  9. B.C. Dhage, S.B. Dhage, Approximating solutions of nonlinear first order ordinary differential equations, GJMS Special issue for Recent Advances in Mathematical Sciences and Applications-13, GJMS Vol. 2, No. 2, (2014), 25-35.

  10. B.C. Dhage, S.B. Dhage, Approximating solutions of nonlinear pbvps of hybrid differential equations via hybrid fixed point theory, Indian J. Math. 57(1) (2015), 103-119.

  11. B.C. Dhage, S.B. Dhage, Approximating positive solutions of nonlinear first order ordinary quadratic differential equations, Cogent Mathematics (2015), 2: 1023671.

  12. B.C. Dhage, S.B. Dhage, Approximating positive solutions of PBVPs of nonlinear first order ordinary quadratic differential equations, Appl. Math. Lett. 46 (2015), 133-142.

  13. B.C. Dhage and N. S. Jadhav, Basic results on hybrid differential equations with linear perturbation of second type, Tamkang J. Math. 44 (2) (2013), 171-186.

  14. B.C. Dhage, V. Lakshmikantham, Basic results on hybrid differential equations, Nonlinear Analysis: Hybrid Systems 4 (2010), 414-424.

  15. A. Granas, J. Dugundji, Fixed Point Theory, Springer Verlag, 2003.

  16. S. Heikkilä, V. Lakshmikantham, Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equa- tions, Marcel Dekker inc., New York 1994.

  17. J.J. Nieto, Basic theory for nonresonance impulsive periodic problems of first order, J. Math. Anal. Appl. 205 (1997), 423–433.

  18. E. Zeidler, Nonlinear Functional Analysis and Its Applications : Part.I, Springer-Verlag, New York (1985).